# SDR 2009F00146

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 16,724 hours, 12,240 cycles
- Engine: Ge CF34*
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S243
- Part serial: 130011
- Condition: Weak
- Location: Cabin
- Part time: 16,724 hours, 12,240 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE ACFT WAS IN THE PROCESS OF A INSP AN A-CHECK AND THE MEGA PHONE IS ONE OF THE INSP AND IT WAS DISCOVERED THAT THE MEGA PHONE WAS WEAK FUNCTIONING AND THE BATTERY WAS REPLACED AND THE MEGA PHONE OPS  CHECK WAS GOOD AND THE ACFT WILL BE PUT BACK IN SERVICE FOLLOWING THE COMPLETION OF THE A-CHECK INSP.
